Hoarse and Out Of Breath

muffy
muffy Member Posts: 72
At the end of March I had a bad chest infection, my GP said my throat was red even though I had no throat problem, I had antibiotics from my GP which cleared it up after 10 days. Ever since I have been hoarse even though again I have no sore throat and have been steadily getting more and more out of breath. I have been taking Leflunomide since February this year, I was previously on Methotrexate which caused liver trouble and had to wait eight weeks for the Liver to recover before starting the Leflunomide.
I am seeing my GP tomorrow to get checked out but have no high hopes of finding out what is wrong. Could it be anything to do with the Leflunomide??
Another question is I have no appetite whatsoever and have been losing weight, this isn't a real problem as I can well do with a couple of stone off.

Sylvia

Comments

  • helpline_team
    helpline_team Posts: 2,602
    edited 30. Nov -1, 00:00
    Dear Sylvia,

    Thank you for your post to Helplines. We are not medically qualified so can't advise you. But the drug information for Leflunomide advises that you tell your doctor or specialist nurse or rheumatologist immediately if you experience sore throat, fever, other symptom of infection, unexplained bruising/bleeding, rash, breathlessness, (the list includes some other issues... ) and as you've mentioned a few it's probably wise to get onto the rheumatology nurse so that they are fully informed.

    I hope that is helpful

    Guy

Who's Online

3
frogmorton
frogmorton
+2 Guests